Show simple item record

dc.contributor.authorHelgason, S.
dc.date.accessioned2005-08-31T23:03:41Z
dc.date.available2005-08-31T23:03:41Z
dc.date.issued1965
dc.identifier.urihttp://hdl.handle.net/1721.1/26686
dc.descriptionFirst published in the Bulletin of the American Mathematical Society in Vol.71, 1965, published by the American Mathematical Societyen
dc.format.extent535222 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen
dc.publisherAmerican Mathematical Societyen
dc.subjectradon transformen
dc.subjectsymmetric spacesen
dc.subjectgroup representationsen
dc.titleRadon-Fourier transforms on symmetric spaces and related group representationsen
dc.typeArticleen
dc.identifier.citationBulletin of the American Mathematical Society 71 (1965), 757-763en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record